Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    wannaberipped23 is offline Junior Member
    Join Date
    Feb 2002
    Posts
    121

    DNP + tren E test E cycle+ minocyclene

    I m gonna hit up the DNP again, BUT this time i will be finishing up a cycle. Is this gonna be bad if im taking an acne med - minocyclene???? I just started the med - so i dont wanna stop. Anyone done this???

  2. #2
    joevette's Avatar
    joevette is offline Banned
    Join Date
    Feb 2004
    Posts
    2,084
    It should be fine, but dose minocyclene have any internal type side effects?

  3. #3
    wannaberipped23 is offline Junior Member
    Join Date
    Feb 2002
    Posts
    121
    None that i have gotten before,...... BUMP to anyone else?????????

  4. #4
    simplecanibus is offline Associate Member
    Join Date
    Mar 2004
    Location
    california
    Posts
    288
    i'm taking minocyclene and haven't even thought about how it would interect with the dnp . just been on it so long i guess. well, i'm starting my dnp cycle soon and i'm not going to stop taking my mino. i don't think it's bad. only things that really affect major systems in your body. minocyclene is a mild antibacterial acne med that help with the bacteria. shouldn't effect anything.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •